# SDR SWAA2025102313442

- Difficulty date: September 11, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 24.75 AT PASSENGER CABIN. REPLACED ANGLE ON FLOOR STRUCTURE LOCATED BS 695 AND RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG: 273A9110 SHEET: 6 REV: A.
